MathSciNet Relay Station
MathSciNet bibliographic data
MR1155949 42A10 (41A25 42A24)
Qureshi, K.; Nema, H. K. A class of functions and their degree of approximation. Ganita 41 (1990), no. 1-2, 37–42 (1991).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement